Alert archive / Illinois / Wind Chill Advisories in 2007
Wind Chill Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 4, 2007, 3:37 AM CST for 29 counties in Illinois. It took effect at Feb 4, 2007, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2007, 3:37 AM CST (09:37 UTC)
- In effect from
- Feb 4, 2007, 6:00 PM CST
- Expired
- Feb 5, 2007, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Lincoln, IL
All 29 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 15 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 040937 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 337 AM CST SUN FEB 4 2007 ...WIND CHILLS OF 15 TO 25 BELOW THIS MORNING ALONG AND NORTH OF I-74 AND NORTH OF I-70 TONIGHT AND MONDAY MORNING... .BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS THROUGH MONDAY ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE LIKELY ALONG AND NORTH OF I-74 THIS MORNING. WIND CHILLS OF 15 TO 25 BELOW ZERO ARE LIKELY NORTH OF I-70 TONIGHT AND MONDAY MORNING. ILZ040-047-048-041800- /O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/ /O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ SCHUYLER-CASS-MENARD- 337 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELED FOR THIS MORNING. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND MONDAY MORNING WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ ILZ027>031-036>038-041>046-055-057-041800- /O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ /O.CON.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 337 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. WIND CHILLS OF 15 TO 20 BELOW ZERO WILL OCCUR THIS MORNING ESPECIALLY ALONG AND NORTH OF I-74. WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT AND CONTINUE MONDAY MORNING...WITH THE COLDEST READINGS FROM MIDNIGHT TO 9 AM MONDAY. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ ILZ049>054-056-061>063-041800- /O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY- CUMBERLAND-CLARK- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 337 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO DURING TONIGHT INTO MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HUETTL
4 follow-up statements
000 WWUS43 KILX 041653 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1053 AM CST SUN FEB 4 2007 ...ANOTHER BITTER COLD NIGHT ON TAP TONIGHT... .BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS THROUGH MONDAY ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 25 BELOW ZERO ARE LIKELY TONIGHT AND MONDAY MORNING. ILZ027>031-036>038-041>046-055-057-042200- /O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/ /O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 1053 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. THE WIND CHILL ADVISORY THAT WAS IN EFFECT THROUGH NOON HAS BEEN CANCELLED. TEMPERATURES HAVE WARMED ENOUGH TO RAISE WIND CHILLS ABOVE ADVISORY CRITERIA. WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT INTO MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ ILZ040-047>054-056-061>063-042200- /O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 1053 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT INTO MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ BAK
000 WWUS43 KILX 042059 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 259 PM CST SUN FEB 4 2007 ...ANOTHER BITTER COLD NIGHT ON TAP TONIGHT... .BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS THROUGH MONDAY ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 25 BELOW ZERO ARE LIKELY TONIGHT AND MONDAY MORNING. ILZ027>031-036>038-040>057-061>063-051000- /O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 259 PM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT INTO MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ BAK
000 WWUS43 KILX 050903 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 303 AM CST MON FEB 5 2007 ...A BITTER COLD MORNING ACROSS CENTRAL ILLINOIS... .BITTERLY COLD AIR WILL CONTINUE TO LINGER ACROSS CENTRAL ILLINOIS THIS MORNING. VERY COLD TEMPERATURES COMBINED WITH NORTHWEST WINDS AROUND 10 MPH WILL GENERATE WIND CHILLS OF 15 TO 25 BELOW ZERO UNTIL NOON TODAY NORTH OF I-70. ILZ027>031-036>038-040>057-061>063-051800- /O.CON.KILX.WC.Y.0002.000000T0000Z-070205T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 303 AM CST MON FEB 5 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. WIND CHILLS WILL RANGE FROM 15 TO 20 BELOW ZERO THIS MORNING NORTH OF I-70. AREAS FROM I-74 NORTH WILL BE AS COLD AS 20 TO 25 BELOW ZERO THROUGH 9 AM. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ HUETTL
000 WWUS43 KILX 051804 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1204 PM CST MON FEB 5 2007 ILZ027>031-036>038-040>057-061>063-051915- /O.EXP.KILX.WC.Y.0002.000000T0000Z-070205T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 1204 PM CST MON FEB 5 2007 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WITH THE WIND CHILL HAVE RISEN ABOVE ADVISORY CRITERIA. BITTERLY COLD CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING...DRESS WARMLY AND LIMIT OUTDOOR ACTIVITIES. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 3:15 AM CST, 22 minutes earlier.
Area forecast discussion, Feb 4, 3:15 AM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 315 AM CST SUN FEB 4 2007 .DISCUSSION... FORECAST CONCERN IS HOW COLD WIND CHILLS WILL GET THROUGH MONDAY AND HOW FAR SOUTH TO POST WIND CHILL ADVISORIES. 00Z SHORT RANGE MODELS IN GOOD AGREEMENT AS ARCTIC HIGH PRESSURE BUILDS INTO THE REGION THROUGH MON NIGHT WITH DRY AND VERY COLD WEATHER. MOST MODELS NOW SHOWING LIGHT QPF/LIGHT SNOW OVER IL BY TUE WITH NORTHERN STREAM SHORT WAVE AND SOME ISENTROPIC LIFT AND THIS IS THE OTHER FORECAST ISSUE TO ADDRESS. SHORT TERM...TODAY THROUGH TUESDAY NIGHT... 09Z/3 AM SURFACE ANALYSIS SHOWS 1029 MB ARCTIC HIGH PRESSURE OVER MO AND RIDGING ACROSS IL AND THE OHIO VALLEY WHILE EAST TO WEST LOW PRESSURE TROF ACROSS THE UPPER GREAT LAKES. CLEAR SKIES OVER IL WITH VERY COLD TEMPS RANGE FROM 6F BELOW FAR NORTH AT GALESBURG AND LACON TO 5 TO 10F IN SE IL SOUTH OF I-70. WIND CHILLS WERE 15 TO 20F BELOW ZERO ALONG AND NORTH OF I-74 WHERE WNW WINDS 8 TO 10 MPH. ALOFT A VERY STRONG POLAR VORTEX...486 DM 500 MB CUTOFF LOW JUST SOUTH OF JAMES BAY CANADA WITH BROAD DEEP UPPER LEVEL TROF ACROSS NORTH AMERICA EAST OF THE ROCKIES. MODELS SHOW WEAK SHORT WAVES MOVING ACROSS IL TODAY IN BROAD UPPER LEVEL TROF AS ARCTIC HIGH PRESSURE STAYS NEAR IL. AIR MASS IS VERY DRY OVER IL AND ANY LIGHT SNOW SHOWERS AND FLURRIES APPEARS TO BE NE OF CENTRAL IL. MODELS HAVE BEEN OVERDOING THE LOW/MID LEVEL MOISTURE/CLOUDS WITH DRIER NGM VERIFYING BEST. WILL HAVE PARTLY TO MOSTLY SUNNY SKIES TODAY. CONTINUED TO FOLLOW COLDER GUIDANCE NEXT FEW DAYS. HIGHS TODAY RANGE FROM 10F FROM I-74 NORTH TO 20F IN SE IL. WIND CHILL ADVISORY ALONG AND NORTH OF I-74 THIS MORNING AND REMOVED SCHUYLER...CASS AND MENARD COUNTIES WERE WINDS HAVE BEEN LIGHTER TO THE SW CLOSER TO THE ARCTIC HIGH OVER MO. SKIES CLEAR TONIGHT AS ARCTIC HIHG PRESSURE NOSING INTO IL FROM THE NORTHERN PLAINS. LOWS TO RANGE FROM 4 TO 8F BELOW ZERO NORTH OF LINCOLN TO ZERO TO 3F IN SE IL. WIND CHILLS GRADUALLY LOW TO 15 TO 25F BELOW ZERO DURING SUNDAY NIGHT INTO MON MORNING WITH COLDEST READINGS NORTH BY GALESBURG AND LACON. WILL HAVE WIND CHILL ADVISORY FOR CENTRAL IL...BUT NOT INCLUDE SOUTHERN 6 COUNTIES SOUTH OF I-70. ARCTIC HIGH PRESSURE MOVING OVER IL MON/MON NIGHT. MOSTLY SUNNY SKIES MON BUT VERY COLD WITH HIGHS 5 TO 10F FROM I-74 NORTH AND AROUND 15F SOUTH OF I-72. BUMPED UP LOWS MON NIGHT A FEW DEGREES AND TEMPS MAY RISE A BIT OVERNIGHT AS MID/HIGH CLOUDS INCREASE AHEAD OF APPROACHING NORTHERN STREAM SHORT WAVE. ADDED SLIGHT CHANCE OF LIGHT SNOW FAR WEST LATER MON NIGHT AND 40 PERCENT CHANCE OF LIGHT SNOW ACROSS AREA TUE. BROAD AREA OF ISENTROPIC LIFT AND LIFT FROM NORTHERN STREAM SHORT WAVE AND WEAK SURFACE LOW MOVING INTO IL TUE EXITING EAST BY SUNSET TUE. MODEL QPF STILL APPEARS TOO HIGH CONSIDERING HOW DRY ARCTIC AIR MASS IS AND SNOW RATIOS WILL BE HIGH. HIGHS TUE 15 TO 20F WITH MOSTLY CLOUDY SKIES. CLOUDS DECREASE DURING TUE NIGHT AS SYSTEM PULLS AWAY. LONG TERM...WEDNESDAY THROUGH SATURDAY... CONCENSUS OF MEDIUM/LONG RANGE MODELS KEEP UPPER LEVEL TROF OVER THE EASTERN U.S. WITH ANOTHER ARCTIC HIGH PRESSURE SETTLING INTO IL TOWARD THE WEEKEND...SO BELOW NORMAL TEMPS LIKELY TO CONTINUE OVER IL...THOUGH NOT QUITE AS COLD AS EARLY THIS WEEK. JUST SLIGHT CHANCE OF LIGHT SNOW FRI AND MODELS CONTINUE TREND OF BEING FURTHER SOUTH WITH QPF OVER THE SOUTHERN STATES...SOUTH OF IL LATE THIS WEEK. && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON TODAY FROM FULTON...MASON... LOGAN...DEWITT...PIATT...DOUGLAS AND EDGAR COUNTIES NORTH. ZONES 27>31..36>38..41>46..55..57. WIND CHILL ADVISORY TONIGHT AND MONDAY MORNING NORTH OF I-70. ZONES 27>31..36>38..40>57..61>63. && HUETTL
Hazardous weather outlook, Feb 3, 3:29 PM CST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CST SAT FEB 3 2007 ILZ027>031-036>038-041200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 329 PM CST SAT FEB 3 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT LOW TEMPERATURES WILL RANGE FROM 0 TO 5 BELOW ZERO TONIGHT. WHEN COMBINED WITH WEST WINDS FROM 10 TO 20 MPH...WIND CHILL READINGS FROM 15 TO 20 DEGREES BELOW ZERO WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRIGID CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY AS ARCTIC HIGH PRESSURE DOMINATES THE WEATHER ACROSS THE MIDWEST. WIND CHILL READINGS WILL LIKELY REMAIN BELOW ZERO THROUGH THE DAYTIME HOURS...AND MAY RANGE FROM 20 TO 25 DEGREES BELOW ZERO AT NIGHT. THIS WILL CREATE DANGEROUS WIND CHILL CONDITIONS AND FROSTBITE ON EXPOSED SKIN WILL BE LIKELY IN A VERY SHORT AMOUNT OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>048-055-057-041200- CASS-CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-LOGAN-MASON-MENARD-PIATT- SCHUYLER-VERMILION- 329 PM CST SAT FEB 3 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT LOW TEMPERATURES TONIGHT WILL FALL TO AROUND ZERO. WHEN COMBINED WITH WEST WINDS FROM 10 TO 20 MPH...WIND CHILL READINGS AROUND 15 DEGREES BELOW ZERO WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRIGID CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY AS ARCTIC HIGH PRESSURE DOMINATES THE WEATHER ACROSS THE MIDWEST. WIND CHILL READINGS WILL LIKELY REMAIN BELOW ZERO THROUGH THE DAYTIME HOURS...AND MAY REACH 20 DEGREES BELOW ZERO AT NIGHT. THIS WILL CREATE DANGEROUS WIND CHILL CONDITIONS AND FROSTBITE ON EXPOSED SKIN WILL BE LIKELY IN A VERY SHORT AMOUNT OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ049>054-056-061>063-066>068-071>073-041200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER- LAWRENCE-MACON-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCOTT-SHELBY- 329 PM CST SAT FEB 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT OVERNIGHT LOW TEMPERATURES WILL DROP INTO THE SINGLE DIGITS TONIGHT... WITH WIND CHILL VALUES RANGING BETWEEN ZERO AND 5 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRIGID CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY AS ARCTIC HIGH PRESSURE DOMINATES THE WEATHER ACROSS THE MIDWEST. WIND CHILL READINGS WILL LIKELY REMAIN AROUND ZERO THROUGH THE DAYTIME HOURS...AND MAY REACH FROM 10 TO 15 DEGREES BELOW ZERO AT NIGHT. THIS WILL CREATE DANGEROUS WIND CHILL CONDITIONS AND FROSTBITE ON EXPOSED SKIN WILL BE LIKELY IN A VERY SHORT AMOUNT OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HARDIMAN
Nearby
Wind Chill Advisories in Illinois, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.